MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS; CARDIOVASCULAR PROCEDURE KIT

ANGIODYNAMICS ANGIODYNAMICS; CARDIOVASCULAR PROCEDURE KIT
Catalog Number H9656062093161
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 07/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The recent angiodynamics complaint report was reviewed for the convenience kit and preceptor dts and manifolds product families for the failure modes "bond break/damaged" and "air bubbles." no adverse trends were indicated.Returned for evaluation was a bonded device assembly.The male luer lock from the manifold rotating adaptor was found to be broken off where it is bonded into the female luer lock of the 10" contrast injection line.No leak testing was performed due to the condition of the sample.There did not appear to be any manufacturing defects visible on the returned bonded assembly.Based on the sample evaluation and the manufacturing process controls in place to verify correct bonding of component, possible root causes of the damage may be due to the end user trying to tighten the bonded connection, or handling damage during transit.No other damage was noted to the returned sample.The directions for use supplied to the end user with the convenience kit contains the warning: "ensure that you are making secure connections when using this device to prevent the introduction of air into the system.All connections should be finger tightened.Over tightening can cause cracks and leaks to occur." examine product carefully for entrapped air and fully debubble prior to injection to minimize the potential for embolism.(b)(4).
 
Event or Problem Description
As reported by hospital in the (b)(6), while using an angiographic convenience kit, " the patient has had chest pains / ischemia and st elevations after air has entered the coronary.Patient has recovered." the device used in the reported procedure has been returned to angiodynamics for evaluation.

Brand Name
ANGIODYNAMICS
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key8845237
Report Number1317056-2019-00097
Device Sequence Number2088845
Product Code OEZ
UDI-Device IdentifierH9656062093161
UDI-PublicH9656062093161
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue NumberH9656062093161
Device Lot Number5458141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;